EconPapers    
Economics at your fingertips  
 

Quadruple Fixed Point Theorems under Nonlinear Contractive Conditions in Partially Ordered Metric Spaces

Erdal Karapınar, Wasfi Shatanawi and Zead Mustafa

Journal of Applied Mathematics, 2012, vol. 2012, issue 1

Abstract: We prove a number of quadruple fixed point theorems under ϕ‐contractive conditions for a mapping F : X4 → X in ordered metric spaces. Also, we introduce an example to illustrate the effectiveness of our results.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2012/951912

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2012:y:2012:i:1:n:951912

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2012:y:2012:i:1:n:951912